Period–luminosity relations of type II Cepheids in the Magellanic Clouds
Version of Record online: 22 MAR 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 413, Issue 1, pages 223–234, May 2011
How to Cite
Matsunaga, N., Feast, M. W. and Soszyński, I. (2011), Period–luminosity relations of type II Cepheids in the Magellanic Clouds. Monthly Notices of the Royal Astronomical Society, 413: 223–234. doi: 10.1111/j.1365-2966.2010.18126.x
- Issue online: 14 APR 2011
- Version of Record online: 22 MAR 2011
- Accepted 2010 November 29. Received 2010 November 24; in original form 2010 July 22
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!